# SDR 95UAL900308

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Sensor
- Part number: 18252
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FIRE TEST INOPERATIVE IN ENGINE POSITION.  FIRE WALL ON NR 3 TESTS NORMALLY.  ENGINE FIRE SENSOR REPLACED.
